Applied Mathematics

Vol.3 No.11(2012), Paper ID 24511, 9 pages

DOI:10.4236/am.2012.311229

 

Optimal Campaign in Leptospirosis Epidemic by Multiple Control Variables

 

Muhammad Altaf Khan, Gul Zaman, Saeed Islam, Muhammad Ikhlaq Chohan

 

Department of Mathematics, University of Malakand, Chakdara, Lower Dir District of Khyber Pakhtunkhwa, Pakistan
Department of Mathematics, University of Malakand, Chakdara, Lower Dir District of Khyber Pakhtunkhwa, Pakistan
Department of Mathematics, Abdul Wali Khan University, Mardan, Pakistan
Department of Business Administration and Accounting, Buraimi University College, Al-Buraimi, Oman

 

Copyright © 2012 Muhammad Altaf Khan, Gul Zaman, Saeed Islam, Muhammad Ikhlaq Chohan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Khan, G. Zaman, S. Islam and M. Chohan, "Optimal Campaign in Leptospirosis Epidemic by Multiple Control Variables," Applied Mathematics, Vol. 3 No. 11, 2012, pp. 1655-1663. doi: 10.4236/am.2012.311229.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.